My name is Krista. I am 25 years old. About 9 months ago I was diagnosed with CIU. Around the time I started getting the hives, I also had a low grade fever and a "general ill" feeling for about 3 weeks before.
A little medical background: I also have anxiety, panic disorder, depression, and HSV II "of other site" (meaning i get it on my leg).
I first was started on Cetirizine, 10 mg. When that didn't help, I was started on a whole handful of pills. Ranitidine (Zantac) for swelling, Montelukast (Singulair) for swelling, and 40 mg of Cetirizine twice a day.
When that didn't work, I was started on the Xolair injections every 4 weeks (2 viles) which I am still currently taking.
I was able to taper off the Cetirizine, Singulair, and Zantac and now my hives are being controlled by the Xolair itself.
I constantly have a "sick" feeling. Everyday I feel sick and extremely fatigued. I was tested for autoimmune disorders, I believe Lupus and Vascultiis. Both were negative, even though at one point I had bruising all over my body.
When my first blood count was done my Thyroglobulin levels came back at 12, when normal is <4. This didn't seem to concern the doctors. My TSH was 2.64, normal. ANA blood screen was negative. IGE level was 11.3, normal. Chronic Urticaria Index came back as "<50", very high.
I guess I am just looking for some answers. I am SO frustrated and literally don't know what to do anymore. I just want to go back to living a somewhat normal life.
Anyone know of anything else I should be tested for, or maybe do I need to see some sort of specialist?
Any advice would be appreciated! Thanks for taking the time to read this.
I was diagnosed with CIU in September of 2015, I'm 22 years old and had symptoms start about a year ago. I just started with Xoliar, I'm getting my second injections this week. I've had an awful cold for the past 2 of them which I'm hoping isn't side effects from the Xoliar. I was taking a Lupus/Rheumatoid Arthritis medication for months which controlled the hives a bit, but not as much as my doctor wanted.
Everyone has told me to see a Naturopath to investigate further what could be causing this. I haven't seen one yet, but do plan on seeing one in the near future. Have you seen one?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.